# SDR SWAA2022022280720

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HAS 3 EA DENTS / VERFIED DENTS AT FLIGHT DECK FLOOR; ' OUT OF LIMITS' DENTS .155' IAW B737-700 SRM 53-10-51-1A-1 FIG 105 SHEET 2 REMOVED MATERIAL DAMAGED AT FLIGHT DECK FLOOR STA 252-270 BLO-LBL 20 IAW B737-700 SRM 53-10-51-2R-2 REPAIRED FABRICATED & INSTALLED REPAIR PARTS AT FLIGHT DEK FLOOR STA 252-370 BLO-LBL2 IAW B737-700 SRM 53-10-51-2R-2 TAG: A82719; A43751
